Asian Journal of Mathematics

The overconvergent frobenius

Robert F. Coleman

Full-text: Open access

Article information

Source
Asian J. Math., Volume 17, Number 4 (2013), 617-620.

Dates
First available in Project Euclid: 22 August 2014

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1408712346

Mathematical Reviews number (MathSciNet)
MR3152256

Zentralblatt MATH identifier
1295.11042

Subjects
Primary: 11F33: Congruences for modular and $p$-adic modular forms [See also 14G20, 22E50] 13A35: Characteristic p methods (Frobenius endomorphism) and reduction to characteristic p; tight closure [See also 13B22]

Keywords
Overconvergence frobenius modular forms U-operator

Citation

Coleman, Robert F. The overconvergent frobenius. Asian J. Math. 17 (2013), no. 4, 617--620. https://projecteuclid.org/euclid.ajm/1408712346


Export citation